# SDR IPXA09M55720

- Difficulty date: April 28, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 60289115
- Part serial: 0366
- Condition: Illuminated
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE DOOR SLIDE/RAFT TEST LIGHT ILLUMINATED ON TAXI INTO CHOCKS.  TRANSFERRED TO M399745 PER MEL 25-61-2.  DMP 25-61-2 C/W.  REPLACED L1 DOOR SLIDE/RAFT AS PER MM 25-61-15-4. REMOTE SLIDE INDICATOR CHECKS GOOD. THIS CLEARS ITEM M399745.
